ovulex side effects
3 Replies
mosheshe1 - January 13

I have been taking ovulex for about a week, ive had some weird dreams but the only thing that is bothering me is im sooo bloated,i hope this stuff works been trying to get pregnant for 4 years.Does anyone know of any medication you cannot take with it?

Thanks,
Melissa

 

michealjoy - January 13

My wife has been taking it for several weeks. It makes her migraines worse, makes her very nauseous, and also makes her breasts and other female areas very tender.

On a better note though, she did ovulate while taking it this month which hardly every happens.

This is obviously a positive sign.

Good luck.... KMT

 

AuroraBell74 - February 22

I started taking Ovulex last night, and so far I feel fine. The most common problem that I've read about is nausea and gas. Does anyone know if that usually starts right away? Maybe I'll be lucky since I feel ok so far. If I have nausea, I'd rather it be morning sickness. :)

 

oceanlver77 - February 27

When I first started taking it I became incredibly fatigued and really just out of it. I felt so drained... I imagine it was because my body was "detoxing" as some of the herbs do that. (removing the build up & bad stuff from my system) That lasted about a day and a half.
Now, I'm starting to feel heavy in my lower abdomen, a bit achy/crampy and my ovaries are starting to twinge a bit...

Sound familiar to anyone????

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question